MathSciNet Relay Station
MathSciNet bibliographic data
MR2185710 65F10
Zhang, Yong; Huang, Ting-Zhu; Liu, Xing-Ping Modified iterative methods for nonnegative matrices and $M$-matrices linear systems. Comput. Math. Appl. 50 (2005), no. 10-12, 1587–1602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement